Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 12, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 25, 2012, 3:05 PM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 3:05 PM EST (20:05 UTC)
- Expired
- Feb 27, 2012, 1:00 AM EST
- In force
- 34 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
240 WHUS72 KMFL 252005 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 305 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST FOR ALL THE COASTAL WATERS UNTIL 1 AM MONDAY MORNING... .OVERVIEW A COLD FRONT IS PASSING THROUGH SOUTH FLORIDA THIS AFTERNOON AND EVENING. MARINE CONDITIONS ARE FORECAST TO DETERIORATE THIS AFTERNOON AND EVENING. AMZ650-670-260415- /O.NEW.KMFL.SC.Y.0012.120225T2005Z-120227T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 305 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST MONDAY. * WINDS AND SEAS: PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-651-671-260415- /O.NEW.KMFL.SC.Y.0012.120226T0300Z-120227T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 305 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM EST MONDAY. * WIND AND SEAS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WILL OCCUR OVER MOST OF THE LOCAL WATERS. SEAS BETWEEN 7 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-260415- /O.NEW.KMFL.SC.Y.0012.120226T0300Z-120226T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 305 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY. * WINDS AND SEAS: WINDS OF 20 KNOTS STARTED THIS AFTERNOON OVER THE PALM BEACH COASTAL WATERS. SEAS UP TO 7 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
823 WHUS72 KMFL 252303 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 603 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST FOR ALL THE COASTAL WATERS UNTIL 1 AM MONDAY MORNING... .OVERVIEW A COLD FRONT IS PASSING SOUTHWARD THROUGH SOUTH FLORIDA THIS EVENING WITH INCREASING NORTHERLY WINDS. MARINE CONDITIONS ARE FORECAST TO DETERIORATE THIS EVENING INTO SUNDAY. AMZ610-630-651-671-260715- /O.EXT.KMFL.SC.Y.0012.120225T2303Z-120227T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 603 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * WIND AND SEAS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WILL OCCUR ACROSS MOST OF THE LOCAL WATERS. INCREASING SEAS 5 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-260715- /O.EXT.KMFL.SC.Y.0012.120225T2303Z-120226T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 603 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS: INCREASING WINDS OF UP TO 20 KNOTS ARE EXPECTED THIS EVENING WITH INCREASING SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-260715- /O.CON.KMFL.SC.Y.0012.000000T0000Z-120227T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 603 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WILL OCCUR ACROSS MOST OF THE LOCAL WATERS. INCREASING SEAS FROM 5 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
720 WHUS72 KMFL 260820 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 320 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST FOR ALL THE COASTAL WATERS UNTIL 10 AM THIS MORNING... .SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST FOR THE ATLANTIC, BISCAYNE BAY AND LAKE OKEECHOBEE UNTIL 1 AM MONDAY MORNING... .OVERVIEW WITH A STATIONARY FRONT TO THE SOUTH OVER THE FLORIDA STRAITS AND HIGH PRESSURE TO THE NORTH...BRISK NORTHEAST TO EAST WINDS WILL AFFECT ALL MARINE ZONES THIS MORNING BUT ARE EXPECTED TO WEAKEN TONIGHT. AMZ610-630-650-651-670-671-261630- /O.CON.KMFL.SC.Y.0012.000000T0000Z-120227T0600Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 320 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WIND AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL OCCUR ACROSS MOST OF THE LOCAL WATERS. INCREASING SEAS 5 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-261500- /O.CON.KMFL.SC.Y.0012.000000T0000Z-120226T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 320 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS: WINDS UP TO 20 KNOTS ARE EXPECTED THIS MORNING BUT WILL GRADUALLY DECREASE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
678 WHUS72 KMFL 261526 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1026 AM EST SUN FEB 26 2012 AMZ610-261630- /O.CAN.KMFL.SC.Y.0012.000000T0000Z-120227T0600Z/ LAKE OKEECHOBEE- 1026 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER THE LAKE AREA HAVE DECREASED TO 15 KNOTS FROM THE EAST NORTHEAST $$ GMZ656-657-676-261630- /O.EXP.KMFL.SC.Y.0012.000000T0000Z-120226T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1026 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DECREASED TO 15 TO 20 KNOTS OVER THE GULF COASTAL WATERS THIS MORNING. $$ AMZ630-650-651-670-671-262330- /O.CON.KMFL.SC.Y.0012.000000T0000Z-120227T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1026 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WIND AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL OCCUR ACROSS MOST OF THE LOCAL WATERS. INCREASING SEAS 5 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
316 WHUS72 KMFL 261926 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 226 PM EST SUN FEB 26 2012 AMZ630-650-651-670-671-270330- /O.CON.KMFL.SC.Y.0012.000000T0000Z-120227T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 226 PM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WIND AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL OCCUR ACROSS MOST OF THE LOCAL WATERS. INCREASING SEAS 5 TO 8 FEET ARE POSSIBLE TONIGHT INTO SUNDAY MORNING OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
083 WHUS72 KMFL 262111 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 411 PM EST SUN FEB 26 2012 AMZ630-650-651-670-671-270515- /O.CON.KMFL.SC.Y.0012.000000T0000Z-120227T0600Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 411 PM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WIND AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL OCCUR ACROSS MOST OF THE LOCAL ATLANTIC WATERS THIS AFTERNOON INTO EARLY MONDAY. SEAS 5 TO 7 FEET ARE POSSIBLE THIS AFTERNOON OVER THE ATLANTIC WATERS ESPECIALLY OVER THE GULF STREAM AND ARE EXPECTED TO SLOWLY DECREASE TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 2:48 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 25, 2:48 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EST SAT FEB 25 2012
.DISCUSSION...
THE FRONT HAS BECOME VERY DIFFUSE AND WAVY OVER LAND AS
TURBULENCE IN THE BOUNDARY LAYER INCREASES THIS AFTERNOON. OVER
THE COASTAL WATERS THE FRONT LOOKS MORE DEFINED MAINTAINING A
LEADING EDGE OF LOW CLOUDS. THE LEADING EDGE OF THE FRONT PASSED
THE MIAMI AREA BETWEEN 2 AND 230 PM THIS AFTERNOON SHIFTING WINDS
TO THE NE AND DROPPING THE TEMPERATURE TO AROUND 80F ACROSS THE
AREA. A FEW ISOLATED SHOWERS ARE STILL POSSIBLE THIS AFTERNOON.
ON SUNDAY...THE FRONT WILL MOVE BACK NORTHWARD OVER S FLA SUNDAY
THROUGH MONDAY AS THE LOW PRES SYSTEM OVER THE WESTERN GULF LIFTS
TO THE NE. ISOLATED SHOWERS WILL BE AROUND SUNDAY AND AGAIN MONDAY
AS THE HIGH PRES BEHIND THE FRONT TODAY AND TONIGHT MOVES INTO THE
ATLC WITH A MOIST EASTERLY FLOW OVER THE AREA TO GO ALONG WITH
WEAK DISTURBANCES ALOFT CROSSING CENTRAL FLA ON THE SW UPPER WIND FLOW
ALOFT.
MIN TEMPS TONIGHT WILL BE IN THE 60S MOSTLY WITH SOME 50S NW
INTERIOR. WITH A DEVELOPING EASTERLY WIND FLOW...MAX TEMPS SUNDAY
WILL BE NEAR NORMS SUNDAY UP TO THE LOWER 80S W WITH GRADUAL
WARMING CONTINUING INTO MONDAY. WITH THE RETURN FLOW FROM THE
ATLANTIC USED BIAS CORRECTED CONSENSUS MOS/RAW MODELS FOR TEMPERATURE
WEIGHTED MORE TOWARD MOS THAN RAW MODELS FOR MONDAY AND TUESDAY.
TUESDAY THROUGH FRIDAY...THE EASTERLY WIND FLOW DEEPENS KEEPING
FRAGMENTED AREAS OF MOISTURE MOVING ACROSS THE ATLC WITH FEW
SHOWERS STILL POSSIBLE...BUT AFFECTING MOSTLY THE E COAST THROUGH
THE END OF THIS PERIOD. ANOTHER FRONT MAY MOVE INTO THE SE U.S.
AND INTO FLA BY THE END OF THIS PERIOD BUT THE SYSTEM MAY
STALL/DISSIPATE N OF OUR AREA.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS ARE ALREADY PRESENT FOR THE PALM
BEACH COASTAL WATERS. BY THIS EVENING MARINE CONDITIONS QUICKLY
DETERIORATE FROM N TO S ACROSS ALL WATERS REACHING CAUTION CRITERIA
FROM NORTH TO SOUTH AND FOLLOWED IMMEDIATELY BY ADVISORY CONDITIONS
FOR ALL WATERS. ADVISORY CRITERIA PERSISTS IN THE ATLC
WATERS...BISCAYNE BAY AND LAKE OKEE INTO SUNDAY NIGHT.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS ARE EXPECTED FOR THE FORECAST PERIOD. THE
RH VALUES ARE EXPECTED TO BE LOWEST FOR TODAY IN THE GLADES AND
HENDRY AREA. HOWEVER...IT DOES NOT DROP FROM THE MID 40S.
&&
.AVIATION...(ISSUED 1229 PM EST SAT FEB 25 2012)
THE COLD FRONT WAS LOCATED ALONG THE ALLIGATOR ALLEY EARLY THIS
AFTERNOON. THIS WAS ALLOWING FOR A NORTHEAST WIND FLOW AT KAPF AND
KPBI TAF SITES...WHILE REST OF THE TAF SITES WHERE VRB05KT. ALL OF
THE TAF SITES SHOULD SWING TO A NORTHEAST DIRECTION WITH SPEEDS
INCREASING TO 10 TO 15 KNOTS BY THIS EVENING AND REMAINING THERE
THROUGH TONIGHT. THE WIND SPEEDS WILL THEN INCREASE ON SUNDAY TO
AROUND 15 KNOTS WITH GUSTS UP INTO THE 20 TO 25 KNOTS RANGE WITH A
NORTHEAST DIRECTION.
THERE COULD BE SOME ISOLATED SHOWERS THIS AFTERNOON OVER
KMIA...KTMB...AND KOPF TAF SITES BUT THE COVERAGE WILL NOT BE
ENOUGH TO PUT IN THE FORECAST. THERE COULD ALSO BE A FEW SHOWERS
TONIGHT INTO SUNDAY AT THE EAST COAST TAF SITES...BUT AGAIN THE
COVERAGE WILL NOT BE ENOUGH TO MENTION IN THE TAF SITES. THE
CEILINGS AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS THIS
AFTERNOON THROUGH SUNDAY MORNING AT ALL OF THE TAF SITES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 65 76 71 78 / 30 20 20 20
FORT LAUDERDALE 69 78 73 80 / 30 20 30 20
MIAMI 68 79 72 80 / 30 20 30 20
NAPLES 59 80 65 83 / 20 20 10 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 AM EST MONDAY
FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS.
SMALL CRAFT ADVISORY UNTIL 1 AM EST MONDAY FOR COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY
FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT
20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE,
FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...71/JE
AVIATION/RADAR...54/BNBHazardous weather outlook, Feb 25, 9:03 AM EST, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 903 AM EST SAT FEB 25 2012 AMZ610-630-FLZ063-066>075-168-172>174-260200- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 903 AM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY ALL LOCAL WATERS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS TODAY ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA, DUE TO THE NORTH TO NORTHEAST WINDS INCREASING TO 15 T0 20 KNOTS THIS AFTERNOON. WIND: A NORTHEAST WIND WILL SET UP TONIGHT OVER ALL OF THE LOCAL WATERS WITH SPEEDS OF AROUND 20 MPH. WAVES: SEAS BUILDING IN THE GULF STREAM TONIGHT TO 6 TO 8 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL REMAIN ELEVATED THROUGH SUNDAY. THIS WILL LEAD TO AN INCREASING RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES INTO EARLY NEXT WEEK. SEAS IN THE GULF STREAM WILL REMAIN NEAR 7 FEET THROUGH MONDAY AND THEN SLOWLY SUBSIDE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 4:11 AM EST | Dense Fog Advisory | MFL | Collier, Glades, Hendry, Palm Beach | 5 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.